Acta Biotheoretica 24 (1-2):58-74 (1975)
AbstractThe paper is concerned with the existence and asymptotic character of the nonlinear boundary value problemdG/dt=F ¦ –¦dF/dt=gG =k 1,G=k 2 as ¦– ¦ o+ The discussion is related to the problem of particle-number fluctuations in the theory of cosmic radiation andG andF denote respectively the probability generating functions for the electron distribution in an electron-initiated and a photon-initiated shower.A solution of the system satisfying the boundary conditions is constructed so that specified limiting conditions are fulfilled
Similar books and articles
A Novel Interpretation of Plato’s Theory of Forms.P. X. Monaghan - 2010 - Metaphysica 11 (1):63-78.
Commodification or Compensation: A Reply to Ketchum.H. M. Malm - 1989 - Hypatia 4 (3):128-135.
Shifting Frames: From Divided to Distributed Psychologies of Scientific Agents.Peter J. Taylor - 1994 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1994:304-310.
Added to PP
Historical graph of downloads